MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52917
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: on (b)(6) 2022 a tulip ivc filter was placed from fem vein per ifu.After unsheathing and releasing the filter the customer reported that the legs of the filter did not fully expand and it was as if the legs were tangled or intertwined with each other.He had to serial dilate the filter with balloons to open the filter back up.The filter remained in the patient and is going to be retrieved tomorrow and a new one placed.Patient outcome: the filter remained in the patient¿s body tilted until removed on (b)(6) 2022.

Brand Name
GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key15994942
Report Number3005580113-2022-00134
Device Sequence Number5710144
Product Code DTK
UDI-Device Identifier10827002529172
UDI-Public(01)10827002529172(17)250117(10)E4211273
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2022
Report Date (Section F) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2025
Device Model NumberG52917
Device Catalogue NumberIGTCFS-65-1-FEM-TULIP
Device Lot NumberE4211273
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/23/2022
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer12/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Date Report Sent to FDA12/09/2022